# SDR CVGA20221219001

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N498TM
- Make and model: Beech 400A
- Aircraft serial: RK601
- Aircraft time: 8,539 hours, 6,439 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Abnormal
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE. CABIN PRESSURE LOW LIGHT ON.
